# SDR ASAA2020112033580

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,358 hours, 7,933 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE NR 2 ENGINE, J10 HARNESS ABOVE RT THRUST LINK ATTACH BRACKET WORN THROUGH OUTER AND METAL BRAID.  GROUNDED-YES.  REPLACED NR 2 ENGINE HARNESS ASSEMBLY, REF B737-900 AMM 73-21-06-802-F00 PARAGRAPH 5E.  POWER RE-APPLIED, ACCOMPLISHED ALL J10 HARNESS INSTALLATION TESTS.  ALL TESTS PASS, REF AMM 73-21-06, 73-21-00.
